Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Constipation, regular pains in stomach. Some relief with stool softener, laxative, enema. Solution?

I have been constipated for 4 days now. I have had pains in my lower abdomen and stomach every day. Now mostly in my stomach and its very painful that I have not been able to sleep for 3 days now. I've tried stool softeners, oral saline laxative, and an enema which have all be a little helpful in getting me to pass something except there is a large very hard stool that I cannot pass. Been drinking water like crazy. Just want this stomach pain to go away. It is possible that I am pregnant but would be too early to tell with an at home test.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
From history it seems that you might be having absolute constipation giving this problem.
Go for enema for 2 days then take laxative daily at night.
Go for Recti abdominal muscle exercise to increase peristalsis movements.
Take plenty of water.
Take more fiber containing food.
Ok and take care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor